# SDR DLL12962098

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1151
- System (JASC): 2612 · Fire Detection
- Part: Fire Contl Unit
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 39,135 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

#2 ENGINE FIRE INDICATION IN FLIGHT  ENGINE AND SEVERE      DAMAGE SHUTDOWN PERFORMED _REPAIRED CHAFED WIRE ON A LOOP NEAR CONN. P700. REPLACED NO.2 ENG FIRE DETECT CONTROL UNIT FOR B LOOP. ALL CKS OK ON ENG RUN.
